# SDR UIEA2020110402353

- Difficulty date: November 3, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,100 hours, 19,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR BODY MOUNTED SLIDE EMERGENCY LIGHT IS INOPERATIVE, MOST AFT FROM THE OVERWING EXIT DOORS.  REMOVED AND REPLACED LEFT HANDSIDE BODY MOUNTED AFT SLIDE LIGHT LAMP.  OPERATIONS CHECKS GOOD, IAW AMM 33-51-00.
